# SDR 08FDEA03258

- Difficulty date: August 5, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD AILERON IS BULDGING AROUND THE RIB ATTACH FASTENERS AT XOA 960.  LEFT WING OUTBD AILERON WAS REPLACED ON SNRM N00728.  CORROSION WAS FOUND TO BE OUT OF LIMITS.
